Inequalities for Polynomials on the Unit Square via the Krein-Milman Theorem
Journal of convex analysis, Tome 20 (2013) no. 1, pp. 125-142
Cet article a éte moissonné depuis la source Heldermann Verlag
We provide sharp Bernstein and Markov inequalities for 2-homogeneous polynomials on the square $\Box\subset {\mathbb R}^2$ with vertices $(0,0)$, $(1,0)$, $(1,1)$ and $(0,1)$. If ${\mathcal P}(^2\Box)$ is the space of such polynomials, we also find the polarization constant of ${\mathcal P}(^2\Box)$ and the unconditional constant for the canonical basis of ${\mathcal P}(^2\Box)$. All the results are obtained by means of the Krein-Milman Theorem, using a characterization of the extreme 2-homogeneous polynomials on $\Box$ which is also given in the paper.
Classification :
41A17, 26D05, 52A21, 46B04
Mots-clés : Convexity, extreme points, polynomial norms, Bernstein and Markov inequalities, polarization constants
Mots-clés : Convexity, extreme points, polynomial norms, Bernstein and Markov inequalities, polarization constants
@article{JCA_2013_20_1_JCA_2013_20_1_a7,
author = {J. L. G\'amez-Merino and G. A. Mu\~noz-Fern\'andez and V. M. S\'anchez and J. B. Seoane-Sep\'ulveda},
title = {Inequalities for {Polynomials} on the {Unit} {Square} via the {Krein-Milman} {Theorem}},
journal = {Journal of convex analysis},
pages = {125--142},
year = {2013},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a7/}
}
TY - JOUR AU - J. L. Gámez-Merino AU - G. A. Muñoz-Fernández AU - V. M. Sánchez AU - J. B. Seoane-Sepúlveda TI - Inequalities for Polynomials on the Unit Square via the Krein-Milman Theorem JO - Journal of convex analysis PY - 2013 SP - 125 EP - 142 VL - 20 IS - 1 UR - http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a7/ ID - JCA_2013_20_1_JCA_2013_20_1_a7 ER -
%0 Journal Article %A J. L. Gámez-Merino %A G. A. Muñoz-Fernández %A V. M. Sánchez %A J. B. Seoane-Sepúlveda %T Inequalities for Polynomials on the Unit Square via the Krein-Milman Theorem %J Journal of convex analysis %D 2013 %P 125-142 %V 20 %N 1 %U http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a7/ %F JCA_2013_20_1_JCA_2013_20_1_a7
J. L. Gámez-Merino; G. A. Muñoz-Fernández; V. M. Sánchez; J. B. Seoane-Sepúlveda. Inequalities for Polynomials on the Unit Square via the Krein-Milman Theorem. Journal of convex analysis, Tome 20 (2013) no. 1, pp. 125-142. http://geodesic.mathdoc.fr/item/JCA_2013_20_1_JCA_2013_20_1_a7/